# SDR AALA20111024TUL03

- Difficulty date: October 24, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME SEALANT MISSING ON FASTENERS AT PP STATION 172 NUMBER 2 PYLON, VERTICAL FASTENER THROUGH UPPER SPAR AT STATION 172 OUTBOARD SIDE SHOWS SIGN OF ROTATION.  INSTALLED FREEZE PLUG REPAIR PER EA 757-54-019893.
